# SDR ASAA2017110522478

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,727 hours, 2,241 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1774
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,419 hours, 8,827 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND A FAULT MESSAGE FOR THE NR 2 ENGINE,  73-21282,  EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE, SHORT TIME.  ACFT GROUNDED.  IAWFIM 73-27, TASK 805, AN EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE 73-21282.  EEC BITE SHOWS CH A EEC DATA NOT AVAILABLE. CONFIRMED FAULT MESSAGE IS CURRENT, FLIGHT HISTORY SHOWS FAULT ON 9 LEGS. VERIFIED ALT CH A OR J8, CHANNEL B OR J7 RESISTANCE VALUES GOOD. REMOVED AND REPLACED NR 2 ENGINE EEC, IAW AMM 73-21-60/401. OPS TESTED NORMAL.
